Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Gauss-Chebyshev quadrature formulae for strongly singular integrals

Author: Alexander M. Korsunsky
Journal: Quart. Appl. Math. 56 (1998), 461-472
MSC: Primary 65D32
DOI: https://doi.org/10.1090/qam/1637040
MathSciNet review: MR1637040
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper presents some explicit results concerning an extension of the mechanical quadrature technique, namely, the Gauss-Jacobi numerical integration scheme, to the class of integrals whose kernels exhibit second order of singularity (i.e., one degree more singular than Cauchy). In order to ascribe numerical values to these integrals they must be understood in Hadamard's finite-part sense. The quadrature formulae are derived from those for Cauchy singular integrals.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 65D32

Retrieve articles in all journals with MSC: 65D32

Additional Information

DOI: https://doi.org/10.1090/qam/1637040
Article copyright: © Copyright 1998 American Mathematical Society

American Mathematical Society